# SDR HEEA955856

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B
- Aircraft serial: 2777
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Guide
- Part number: 350A37118101
- Condition: Worn
- Location: Swashplate
- Part time: 962 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUIDE WORN .082" DEEP, ABOUT 1/2 THE WAY AROUND TUBE.  REMOVED FROM UPPER TRANSMISSION S/N M855.
